Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Night shifts, feels lazy, tiredness, black spots on face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi
Doctor :   Hi,
User :   i am working in night shift i smoke a little and also feel very lazy nowdays
User :   i am getting married this year in august
User :   face is full of tiredness
Doctor :   ok, since when did you notice the same ?
User :   with black marks and spots on my face
User :   been 3 months
Doctor :   Ok, are you on optimal diet ?
User :   i hardly exercise and i get tired very fast
Doctor :   i mean regular timing and nutritious diet ?
User :   i dont follow any diet as of now
Doctor :   I meant is the consumption of food or are you missing on food ?
User :   i will tell you my routine
Doctor :   Yes, please
User :   i have my lunch at 3 everyday
User :   then come to office at 6 30 and have snacks
User :   then 10 clock dinnerr
User :   go home at 4 30 and sleep
User :   get up by 3 again and have lunch and same follows everyday
Doctor :   Ok , are you following the same regularly ?
User :   yes
Doctor :   no skipping meals ?
Doctor :   ok,
User :   no skipping meals
User :   i have it regularly
Doctor :   Do you have good sound sleep, i mean not disturbed by dreams ?
User :   i do not get dreams and when i sleep usually sleep for 10 hrs
User :   at a stretch
Doctor :   ok, but limit it to 8 hours , prolonged sleep can induce fatigue
User :   i do night shift
User :   so once i go back home at 4 30
Doctor :   Do exercise the rest 2 hours ,
User :   i sleep till next day 3
User :   ok
Doctor :   Fine , if your rhythm is fixed to sleep in day , that's very good .But would ask you to have a optimal sleep duration of 8 hours
User :   ok
Doctor :   8 hours of sleep is enough
User :   ok
Doctor :   And do consume food with more proteins
User :   but i get tired very fast and my face has black marks
User :   what do you recommend i should have more
Doctor :   yes, this can happen when you have deficiency of either hemoglobin or vitamins
User :   ok
User :   what should i do
User :   to regain myself
User :   amd i smoke 5 cigreattes a day
Doctor :   thats more , do reduce smoking
User :   ok
Doctor :   use either nicotine patches or a electronic cigarette
User :   ok
User :   ok
Doctor :   And do take a over the counter preparation of Multivitamin daily
User :   counter preparation of Multivitamin daily i did not get this
Doctor :   I meant Multivitamin capsules
Doctor :   Like COBODEX
User :   ok
User :   which one i should go for
User :   in multivitamin
Doctor :   COBODEX
Doctor :   it will have al most al
User :   and any thing else i need to do
Doctor :   Do go for meditation and aerobics , these are best recommended for low energy levels than regular stretching exercises
User :   ok
Doctor :   Is there anything i can help you with ?
User :   thats it
User :   i will start following
Doctor :   Ok, Hope i was helpful
User :   yes
User :   thank you
User :   have XXXXXXXX day
Doctor :   You are welcome
Doctor :   wish you the same
Doctor :   Bye for now
Doctor :   Take care
Doctor :   wish you good health
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor